Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Canonical covers and dimension of Z-sets in the Hilbert cube


Authors: E. Cuchillo-Ibáñez and M. A. Morón
Journal: Proc. Amer. Math. Soc. 136 (2008), 3709-3716
MSC (2000): Primary 54F45, 52B11; Secondary 54E15
Published electronically: May 7, 2008
MathSciNet review: 2415059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F45, 52B11, 54E15

Retrieve articles in all journals with MSC (2000): 54F45, 52B11, 54E15


Additional Information

E. Cuchillo-Ibáñez
Affiliation: Departamento Matemática Aplicada, E.T.S.I. Montes, Universidad Politécnica, 28040 Madrid, Spain
Email: eduardo.cuchillo@upm.es

M. A. Morón
Affiliation: Departamento Geometría y Topología, Facultad de Cc. Matemáticas, Universidad Complutense, 28040 Madrid, Spain
Email: ma_moron@mat.ucm.es

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09413-6
PII: S 0002-9939(08)09413-6
Keywords: Compact Z-set, canonical cover, nerve of a cover, covering dimension
Received by editor(s): October 12, 2006
Received by editor(s) in revised form: August 20, 2007
Published electronically: May 7, 2008
Additional Notes: The authors were supported by the MEC, MTM2006-0825.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.